# SDR AU980992

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Stiffener
- Part number: 206033201167
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT STIFFENER LOCATED ON THE FORWARD RT SIDE CRACKED.  PART TC:  7,193.
